Has anyone temped while taking Provera and had their BBT mimic ovulation? I know in theory Provera could raise your BBT but mine didn't go up til after 3 doses. Anyone else have this happen? I had a couple other signs saying I may have O'd on Friday but I don't know if it's just wishful thinking or not. I've never temped with Provera before so I don't know what to think. If I get another high temp tomorrow I will get cross-hairs saying O was Friday (2 days ago). I take my last pill tonight so I guess time will tell but I was wondering your experiences.... Thanks!!
Actually, Provera should raise your temps and noticeably. It's a synthetic form of progesterone and has the same effects on your body as natural progesterone, if not more.
Every time I've taken Provera I've charted and the day after taking the first pill my temp jumps up to post-O temps. After taking the last pill, my temps will slowly drop until AF shows up.
If you have seen a delayed jump in temps after starting Provera, it's likely due to a delay in your body's response to the drug. I too thought I had O'd right before taking Provera one cycle and although there is a very slim chance you can O right after starting Provera, it is very unlikely (turns out I didn't).
Also, if your temps stay up days after finishing the pills and they don't look like they're dropping at all then I would test. If in the chance you did O, your natural progesterone should keep your temps up somewhat.
Last time my Provera didn't completely stop my bleeding issues and this time it was almost gone before I started Provera and completely stopped the day after I started my pills. I had some ovary pains and crampy feelings Thurs night and all day Friday and I just figured it was the Provera doing something crazy. I didn't even want to mark it down, but since it was all day long, I figured I should be honest on my chart since it was something very obvious that day. If it was the Provera (and not ovulation) that stopped my spotting, shouldn't it have also raised my temp the next day vs after 3 doses? Just rambling here. Last time I started AF 3-4 days after my last pill, so I'm expecting it in the next 2-3 days. My body never does anything normally so why would it start now? lol I'm fully expecting to see AF, I just wish my temps and body agreed on things. Last "cycle", FF and TCOYF were convinced I O'd... TCOYF even had "pregnant" on my chart even though I'm not. So apparently my temps lied.
My temp jumped up again today. Gave my ob a call and they want me to wait three weeks before testing. I can't wait three weeks lol, I'll go insane.
Why do they want you to wait 3 weeks before testing? That doesn't make sense to wait that long. If on the off chance you O'd right before taking the 1st or 2nd pill then you could test 2 weeks after first starting the Provera. Once you're a few pills in, there is no chance you'll O (progesterone totally trumps the estrogen that surges before O).
If you're temps are dropping steadily, then that's a sign there was no O and that Provera is wearing off. Give it a few more days and see what your temps do. If they continuing going up, then I would test 2 weeks from the first pill you took.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.